Home :: Medical Supplies :: Non-Prescription Pharmaceuticals :: Cold and Allergy :: Cold Relief: 125 packets of 2 (250 tablets)

Cold Relief: 125 packets of 2 (250 tablets)

Cold Relief: 125 packets of 2 (250 tablets)
SKU
MS-71142
Weight
0.55 lbs
20+ cs
Call Us
Our price:
$13.40
Quantity Price
6+ Items $12.70
*Note:
Qty

COLD AND ALLERGY RELIEF

Colds, Flu, Hay Fever and Sinus a problem? Here are suggestions that can provide temporary relief from those annoying symptoms.

COLD RELIEF

Compare to Tylenol Cold®

Relieves Congestion, Pain, Coughs and Fever.

Contains; Acetaminophen 325 mg., Dextromethorphan HBr 15 mg., Guaifenesin 200 mg., Phenylephrine Hydrochloride 5 mg.

: *
: *
: *
 
3 x 4, ( 4 mil ) Ziplock Bags
$9.93
4 x 8, ( 2 mil ) Ziplock Bags w/ White Block
$12.42
13 X 15, ( 2 mil ) Ziplock Bags
$63.60
3" x 55 yards, Green Color Tapes (FREE 3" Tape Dispenser)
$30.68
3" x 110 Yards, 2 Mil, Clear Hot Melt Tape, 24 Rls/Cs
$40.79
2" x 1000 yards, 2.0 mil, HotMelt Machine Length Packing Tape
$88.74
20" 80 Gauge 5000'/roll Clear Anti-Stat Machine Film
$76.54
4.5 x 5.5 Invoice/Packing List Enclosed, Full Face, 1000/Cs
$11.96
18'' 80 Gauge 1500'/roll Yellow Tinted Stretch Wrap Film
$68.90

Product rating

Customer Reviews

There have been no reviews for this product.

Add your review here

: *
: *
Type the characters you see in the picture:


*
 
We Proudly Work with: